| Model Number |
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/2/2023, it was reported by a sales representative via phone that an ar-3632 fibertak suture anchor, 2.6 mm, double loaded, with 1.3 mm suturetape (white / blue, white / black) had an anchor malfunction.After some passes, it was noticed that the sheath was halfway out of the bone, and when the surgeon pulled on the suture, the anchor pulled out.It was stated that the suture was noticeably short after insertion.The case was completed using ar-3632-sp fibertak sp suture anchor that stayed in the bone with no issues and ar-7500 suturetape white/blue 1.3 mm suture with needle.The case was delayed 2-3 minutes, and no fragments were left in the patient.This was discovered during a rotator cuff repair procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.